Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Dry reddish spots on the arms, chest and legs. Have dandruff. Advice?

Hi, about 4 weeks ago I started getting dry red spots on my arms which have slowly worked themselves to my chest and legs, I there still multiplying. There not to itchy, I have always had dandruff even when I have used a dandruff shampoo my whole life, the dandruff has been really bad the last 3 weeks too. I sometimes get dry spots on my eye lids and have done for years. I haven t been to a doctor in years and know its what your going to suggest. Thanks
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi dry patches over the chest.arms and legscn be pityriasis folliculitis due to presents as papulopustules on face.back chest and arms first treat dandruff with good salcylic acid shampoo like saliblu shampoo or noskurf shampoo applied overrnight and washed in the morning with a mild shampoo.use nizral 200 mg for one werk and apply fucidin-h ointment in morning and keto cream at night
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor